# SDR ASAA2016031315894

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,808 hours, 8,695 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 8391
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 28,810 hours, 8,696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED LT UNDER WING FUEL GAUGE FLASHING.  ACFT GROUNDED. VERIFIED TANK 1 AND TANK 2 COMPENSATOR BAD FAULTS.  R & R NR 1 TANK COMPENSATOR IAW AMM 28-41-21-400-801.  REPLACED NR 2 TANK COMPENSATOR UNIT IAW AMM 28-41-21-400-801.  FQIS SYS TEST NORMAL, REF AMM 28-41-00-730-801. FQIS COMPARISON CHECK GOOD, REF AMM 28-41-00-720-801. LEAK CHECK OF 532AB, 632AB FUEL PANELS GOOD.
